# SDR 08FDEA00187

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB1066
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SIDE EXT ZONE FOUND DEEP WEAR ON SKIN.  REPAIRED AREA IAW SRM 57-10-00 FIG 36 AND 39 VOL I.
